# SDR IPXA2025092254156

- Difficulty date: September 7, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771217
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1960 S-42L (LEVEL1) (REPAIR) RII COMPLETED FOR EGAT WORK SHEET NO.50693 STEP 20.  PERFORMED EO-95192-REQ1 REV.1 AND EI NO.F2025A53M-2143 REV.0 AND EGAT WORK SHEET NO.50693
